# SDR SWAA2025061168769

- Difficulty date: May 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PANEL 533AB AT LT WING 2025-309323<[01] REPLACED FUEL ACCESS PANEL 533AB AT LT WING I.A.W B737-700 AMM 28-11-11/401 SEE INDIVIDUAL SIGN OFF BELOW;[02] REJECTED DUE TO: MEASURES OF CORROSION EVALUATION ARE NOT DOCUMENTED ON MEASUREMENTS TABLE.;[03] MEASUERENTS TABLES WAS SIGNED I.A.W B737-700 SRM 57-20-01-1A-1;[04] MEASUERENTS TABLES WAS SIGNED I.A.W B737-700 SRM 57-20-01-1A-1;[05] CERTIFIED STEP 1
